Géométrie différentielle
Obstructions topologiques aux distributions non-intégrables régulières de rang 2
[Topological obstructions to regular non-integrable rank 2 distributions]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 453-456.

In this Note, we present topological obstructions to the existence of a regular non-integrable rank 2 distribution on a smooth manifold of dimension ⩾4. In particular, we recover the topological obstructions uncovered by Buemi for the case where the distribution is of class (A) and of type (s0,1,1,,1,2) with s0=0 or 1.

Dans cette Note, nous présentons des obstructions topologiques à l'existence, sur une variété lisse de dimension ⩾4, de distributions régulières non-intégrables de rang 2. En particulier, nous retrouvons les résultats de Buemi dans les cas où la distribution est de classe (A) et de type (s0,1,1,,1,2) avec s0=0 ou 1.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.02.012
Mansouri, Abdol-Reza 1

1 Queen's University, Department of Mathematics and Statistics, Kingston, ON K7L 3N6, Canada
@article{CRMATH_2007__344_7_453_0,
     author = {Mansouri, Abdol-Reza},
     title = {Obstructions topologiques aux distributions non-int\'egrables r\'eguli\`eres de rang 2},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {453--456},
     publisher = {Elsevier},
     volume = {344},
     number = {7},
     year = {2007},
     doi = {10.1016/j.crma.2007.02.012},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.02.012/}
}
TY  - JOUR
AU  - Mansouri, Abdol-Reza
TI  - Obstructions topologiques aux distributions non-intégrables régulières de rang 2
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 453
EP  - 456
VL  - 344
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.02.012/
DO  - 10.1016/j.crma.2007.02.012
LA  - fr
ID  - CRMATH_2007__344_7_453_0
ER  - 
%0 Journal Article
%A Mansouri, Abdol-Reza
%T Obstructions topologiques aux distributions non-intégrables régulières de rang 2
%J Comptes Rendus. Mathématique
%D 2007
%P 453-456
%V 344
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.02.012/
%R 10.1016/j.crma.2007.02.012
%G fr
%F CRMATH_2007__344_7_453_0
Mansouri, Abdol-Reza. Obstructions topologiques aux distributions non-intégrables régulières de rang 2. Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 453-456. doi : 10.1016/j.crma.2007.02.012. http://www.numdam.org/articles/10.1016/j.crma.2007.02.012/

[1] Bott, R. On a topological obstruction to integrability, Proceedings of Symposia in Pure Mathematics, vol. 16, American Mathematical Society, 1970 (reprinted 1983)

[2] Buemi, R. An obstruction to certain non-integrable 2-plane fields, Topology, Volume 16 (1976), pp. 173-176

[3] Gardner, R. Invariants of Pfaffian systems, Trans. Amer. Math. Soc., Volume 126 (1967), pp. 514-533

Cited by Sources: